# SDR ASAA9510070

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 520
- Part time: 38,605 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- DURING C-CHECK, CORROSION WAS FOUND ON THE UPPER FORWARD FLANGE OF THE FLOOR BEAM AT BS 520, RBL 9.50, 15.375 AND 20.  PERFORMED INTERIM REPAIR PER EA 5310-01371 AND BOEING TELEX ASA-SEA-95-0440RR.  (M)
